# SDR DHL2000803112

- Difficulty date: January 22, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Deteriorated
- Location: Bs 1710
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT FUSELAGE SECTION MAIN CARGO FLOOR SUPPORT ANGLE DETERIORATED STA 1710, LBL 12 TO RBL 12.  REMOVED FLOOR SUPPORT ANGLE, REBUILT AND INSTALLED ANGLE IAW SRM 51-1-20 PG 9 & 10.  REF: N/R 5486.
